Volume 3, 1997, Number 2

Volume 3Number 1 ▷ Number 2 ▷ Number 3Number 4


Analysis of Diophantine properties using modular rings with four and six classes
Original research paper. Pages 61—74
J. V. Leyendekkers, J. M. Rybak and A. G. Shannon

Application of the Laplace transform to the solution of Diophantine equations
Original research paper. Pages 75—101
Aldo Peretti

A modification of Sivaramakrishnan-Venkataraman’s inequality
Original research paper. Pages 102—103
Krassimir Atanassov

On two algorithms for obtaining transcendent numbers
Original research paper. Pages 104—116
Krastu Gumnerov


Volume 3Number 1 ▷ Number 2 ▷ Number 3Number 4

Comments are closed.